# SDR FDEA201109224023

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102480
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CABIN FLOORBEAM REPAIR AT STA 720, RBL 45 TO RBL 64,   OBSERVED FRAME INNER CHORD AREA WITH DAMAGE ADJACENT S17R.  DAMAGED FRAME REMOVED AND REPLACED IAW SRM 51-40-02   REV. 104. REPAIR IS CLASSIFIED AS MAJOR.
